Translator Disclaimer
15 January 2013 Nonalgebraic compactifications of quotients of the cylinder
Marco Brunella
Duke Math. J. 162(1): 95-109 (15 January 2013). DOI: 10.1215/00127094-1959084

Abstract

We classify compact complex surfaces which contain a Zariski-open subset whose universal covering is the cylinder D×C.

Citation

Download Citation

Marco Brunella. "Nonalgebraic compactifications of quotients of the cylinder." Duke Math. J. 162 (1) 95 - 109, 15 January 2013. https://doi.org/10.1215/00127094-1959084

Information

Published: 15 January 2013
First available in Project Euclid: 14 January 2013

zbMATH: 1268.32005
MathSciNet: MR3011873
Digital Object Identifier: 10.1215/00127094-1959084

Subjects:
Primary: 32J15, 32S65
Secondary: 32J05

Rights: Copyright © 2013 Duke University Press

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 1 • 15 January 2013
Back to Top